Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jul 3, 2014, 5:36 PM CDT for Harris County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2014, 5:36 PM CDT (22:36 UTC)
- Expired
- Jul 3, 2014, 6:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Harris County, TX
The radar
The Houston radar (KHGX), 58 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465
WGUS54 KHGX 032236
FFWHGX
TXC201-032330-
/O.NEW.KHGX.FF.W.0014.140703T2236Z-140703T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
536 PM CDT THU JUL 3 2014
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL HARRIS COUNTY IN SOUTHEAST TEXAS...
* UNTIL 630 PM CDT
* AT 535 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER WEST CENTRAL HARRIS COUNTY. UP TO THREE INCHES OF
RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES OF RAIN COULD FALL
BY 630 PM. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JERSEY VILLAGE...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...
PINEY POINT VILLAGE...SPRING BRANCH NORTH...SPRING BRANCH WEST...
SPRING VALLEY...ADDICKS PARK TEN...EASTERN ELDRIDGE / WEST OAKS...
HEDWIG VILLAGE...HILSHIRE VILLAGE...CARVERDALE...BRIAR FOREST...
ALIEF...SPRING BRANCH CENTRAL...SPRING BRANCH EAST...MID WEST...
WESTWOOD...LANGWOOD AND FAIRBANKS / NORTHWEST CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2986 9547 2966 9549 2970 9564 2994 9565
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 3:53 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 3, 3:53 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 353 PM CDT THU JUL 3 2014 .DISCUSSION... LATEST RADAR COMPOSITE SHOWING THUNDERSTORMS AS EXPECTED MAINLY OVER NORTHEAST HALF OF FORECAST AREA. STORMS CONTINUALLY ARE PRODUCING OUTFLOWS WHICH ARE GENERATING NEW STORMS...LEADING TO THE RING APPEARANCE ON RADAR. EXPECT THIS ACTIVITY TO CONTINUE TO SAG SOUTHEASTWARD AND IMPACT THE GREATER HOUSTON AREA OVER THE NEXT FEW HOURS. AIR MASS SOMEWHAT MORE STABLE OVER FAR SW COUNTIES SO WOULD EXPECT THINGS TO DIMIMISH AS THE BOUNDARY GETS THERE...AND WITH THE LOSS OF DAYTIME HEATING. LIGHTNING AND HEAVY DOWNPOURS ARE THE MAIN THREATS...ALTHOUGH GUSTS TO NEAR 40 MPH WERE REPORTED WITH SOME OF THE OUTFLOWS. ALSO HAVE HAD PEA SIZED HAIL IN A FEW STORMS...AND SOME HAIL IS POSSIBLE WITH STRONGER CELLS ALTHOUGH SHOULD BE MAINLY SMALL WITH THESE PULSE STORMS. CANT RULE OUT A SEVERE REPORT OR TWO. THE FOURTH OF JULY LOOKS TO BE SIMILAR TO TODAY...WITH SIMILAR AIR MASS AND SET UP...AND SHOWERS AND THUNDERSTORMS LIKELY FORMING BY EARLY AFTERNOON. WHERE THEY FORM WILL BE HARD TO TELL...BUT TODAYS CONVECTION WILL LIKELY LAY DOWN BOUNDARIES THAT COULD LINGER INTO TOMORROW...AND WIND SHIFT BOUNDARY TO NORTHEAST...AND SEA BREEZE ALONG COAST ALL GOOD CANDIDATES. THIS ACTIVITY COULD IMPACT ACTIVITIES AND ALL NEED TO BE AWARE OF THE LIGHTNING THREAT AND READY TO TAKE SHELTER INDOORS OR IN A VEHICLE SHOULD SITUATION WARRANT. AFTER SUNSET WHEN FIREWORKS DISPLAYS MAY BE PLANNED...HARD TO SAY HOW MUCH THUDNERSTORM ACTIVITY WILL REMAIN...BUT STORMS WILL ONCE AGAIN TEND TO DECREASE IN COVERAGE AFTER SUNSET. GOING FOWARD SUNDAY AND BEYOND...BACK DOOR FRONT LIFTS NORTH BUT ARE LEFT WITH A TYPICAL SUMMER PATTERN WITH HOT HUMID CONDITIONS...AND DIURNAL ISOLATED TO SEVERE STORMS. && .MARINE... LIGHT WIND REGIME IN PLACE WITH THE SEABREEZE/LANDBREEZE A REPEAT PLAYER THROUGH THE WEEKEND. SOUTHERLY FLOW GRADUALLY INCREASES TO 10 TO 15 KNOTS MONDAY AND MONDAY NIGHT. SHOWERS AND THUNDERSTORMS CHANCES PEAK TOMORROW AS MOIST AXIS MOVES WEST THROUGH THE UPPER TEXAS COASTAL WATERS AND THEN DROP OFF SATURDAY AND SUNDAY WITH A MORE ISOLATED PATTERN RETURNING. 45 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 75 92 73 94 73 / 50 50 20 20 10 HOUSTON (IAH) 75 91 73 93 73 / 50 50 20 20 10 GALVESTON (GLS) 79 88 79 89 78 / 40 40 20 20 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 3, 7:22 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 722 AM CDT THU JUL 3 2014 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-041230- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 722 AM CDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SLIGHT CHANCES FOR MID TO LATE AFTERNOON ISOLATED THUNDERSTORM DEVELOPMENT THAT COULD PRODUCE VERY LOCALIZED HIGH RAINFALL LEADING TO SHORT LIVED FLOODING...FREQUENT LIGHTNING...SMALL HAIL...AND GUSTY WINDS IN EXCESS OF 35 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH SUNDAY THERE IS A HIGHER PROBABILITY FOR GREATER AREAL COVERAGE OF RAIN SHOWER AND THUNDERSTORM ACTIVITY DURING THE HOLIDAY FRIDAY. THE MAIN THREATS FOR THE STRONGEST FOURTH OF JULY THUNDERSTORMS WILL BE HIGH RAINFALL RATES LEADING TO STREET FLOODING...FREQUENT LIGHTNING...AND GUSTY DOWNBURST WINDS IN EXCESS OF 35 MPH. THE MAJORITY OF FIREWORKS DISPLAYS WILL NOT BE AFFECTED BY ADVERSE WEATHER AS...BECAUSE THE STRONGEST CONVECTION WILL BE FUELED BY AFTERNOON HEATING...MOST ACTIVITY WILL WANE TO BELOW HAZARDOUS LEVELS AROUND SUNSET. PARTIES WITH OUTDOOR ACTIVITY INTERESTS OVER INDEPENDENCE DAY SHOULD CLOSELY MONITOR SUBSEQUENT FORECASTS AND OR ADVISORIES CONCERNING THE POTENTIAL FOR HAZARDOUS HOLIDAY WEATHER. REMEMBER THE LIGHTNING SAFETY RULES...WHEN THE THUNDER ROARS...GO INDOORS! .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IF AND WHEN DAILY THUNDERSTORM ACTIVITY COMMENCES.
In the hours before
Special weather statement, Jul 3, 4:28 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 428 PM CDT THU JUL 3 2014 TXZ164-178-179-032215- TRINITY TX-SAN JACINTO TX-POLK TX- 428 PM CDT THU JUL 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL POLK...SOUTHWESTERN TRINITY AND NORTHWESTERN SAN JACINTO COUNTIES UNTIL 515 PM CDT... AT 427 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEBASTOPOL...OR 18 MILES NORTHWEST OF LIVINGSTON...MOVING NORTH AT 5 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ONALASKA AND SEBASTOPOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF ON OR NEAR THE NORTHERN END OF LAKE LIVINGSTON...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3075 9512 3081 9532 3097 9531 3091 9504 TIME...MOT...LOC 2127Z 200DEG 5KT 3085 9520 !KP!
Special weather statement, Jul 3, 4:31 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
431 PM CDT THU JUL 3 2014
TXZ214-238-032215-
GALVESTON TX-CHAMBERS TX-
431 PM CDT THU JUL 3 2014
...SPECIAL WEATHER STATEMENT...
AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF ANAHUAC...OR 15 MILES SOUTHEAST OF BEACH CITY...MOVING
SOUTH AT 5 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL BEACH...BOLIVAR PENINSULA...GILCHRIST AND OAK ISLAND.
LAT...LON 2951 9450 2954 9449 2954 9451 2952 9453
2950 9450 2950 9451 2940 9474 2948 9468
2953 9469 2953 9474 2958 9474 2961 9471
2968 9469 2972 9454 2956 9447 2955 9449
2955 9446 2952 9445
TIME...MOT...LOC 2131Z 344DEG 4KT 2963 9462
!KP!Special weather statement, Jul 3, 5:04 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
504 PM CDT THU JUL 3 2014
TXZ197-210>212-226-227-032245-
COLORADO TX-AUSTIN TX-WALLER TX-FORT BEND TX-WHARTON TX-
WASHINGTON TX-
504 PM CDT THU JUL 3 2014
...SPECIAL WEATHER STATEMENT...
AT 500 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS THAT WERE WEAKENING BUT PRODUCING AN OUTFLOW OF STRONG
GUSTY WINDS PUSHING SOUTHWEST INTO THE AREA FROM AROUND BELLVILLE TO
PATTISON TO PECAN GROVE. THE STRONG GUSTY WINDS WILL ARRIVE WELL
BEFORE ANY STORMS DEVELOP OVER THE SAME AREAS.
ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF BRENHAM TO NEAR
CUMINGS...AND MOVING SOUTHWEST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROSENBERG...RICHMOND...WHARTON...SEALY...BROOKSHIRE...BELLVILLE...
COLUMBUS...EAGLE LAKE...PECAN GROVE...SHELBY...EAST BERNARD...
WALLIS...FULSHEAR...SIMONTON...SAN FELIPE...BEASLEY...PATTISON...
KENDLETON...ORCHARD AND INDUSTRY.
LAT...LON 2996 9657 3004 9661 3015 9643 2964 9570
2925 9607 2974 9677
TIME...MOT...LOC 2200Z 048DEG 24KT 3006 9643 2964 9583
!KP!Special weather statement, Jul 3, 5:13 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 513 PM CDT THU JUL 3 2014 TXZ163-032300- HOUSTON TX- 513 PM CDT THU JUL 3 2014 ...SPECIAL WEATHER STATEMENT... AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LATEXO...OR NEAR CROCKETT...MOVING SOUTHEAST AT 20 MPH. PEA SIZED HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CROCKETT...GRAPELAND...LOVELADY AND LATEXO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3149 9557 3154 9542 3124 9519 3110 9543 TIME...MOT...LOC 2212Z 330DEG 18KT 3140 9541 !KP!
Local storm report, Jul 3, 5:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
529 PM CDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLOOD SPRING VALLEY 29.79N 95.50W
07/03/2014 HARRIS TX TRAINED SPOTTER
VARIOUS STREETS FLOODED IN AND AROUND THE SPRING BRANCH
AREA.
&&
EVENT NUMBER HGX1400143
PKSpecial weather statement, Jul 3, 5:36 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
536 PM CDT THU JUL 3 2014
TXZ163-164-176-177-195-196-198-032330-
GRIMES TX-TRINITY TX-BURLESON TX-MADISON TX-HOUSTON TX-WALKER TX-
BRAZOS TX-
536 PM CDT THU JUL 3 2014
...SPECIAL WEATHER STATEMENT...
AT 535 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR AUSTONIO TO 9 MILES
EAST OF ROCKDALE...AND MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH RAINFALL RATES OF 2 INCHES OR MORE PER HOUR.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...MADISONVILLE...CALDWELL...AUSTONIO...
SNOOK...BEDIAS...KURTEN...WIXON VALLEY...MIDWAY...KYLE FIELD...
IOLA...DEANVILLE...CHRIESMAN AND NORTH ZULCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3073 9662 3070 9655 3074 9647 3086 9639
3094 9630 3110 9594 3109 9577 3113 9578
3116 9573 3118 9574 3122 9564 3103 9537
3062 9605 3041 9682 3043 9685 3058 9691
TIME...MOT...LOC 2235Z 333DEG 16KT 3113 9568 3065 9684
!KP!The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:20 PM CDT | Special Weather Statement | HGX | Trinity | 25 min |
| Jul 2, 7:45 PM CDT | Severe Thunderstorm Warning | HGX | Houston, San Jacinto, Trinity, Walker | 30 min |
| Jul 2, 7:50 PM CDT | Areal Flood Advisory | HGX | San Jacinto, Trinity | 55 min |
| Jul 2, 8:10 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Trinity, Walker | 18 min |
| Jul 3, 12:59 PM CDT | Special Weather Statement | HGX | Polk | 46 min |
| Jul 3, 2:32 PM CDT | Special Weather Statement | HGX | Walker | 43 min |
| Jul 3, 3:14 PM CDT | Special Weather Statement | HGX | Polk | 31 min |
| Jul 3, 3:19 PM CDT | Special Weather Statement | HGX | San Jacinto | 41 min |
| Jul 3, 3:22 PM CDT | Special Weather Statement | HGX | Grimes | 23 min |
| Jul 3, 3:25 PM CDT | Special Weather Statement | HGX | Grimes | 20 min |
| Jul 3, 3:40 PM CDT | Special Weather Statement | HGX | Montgomery | 65 min |
| Jul 3, 3:51 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 24 min |
| Jul 3, 4:28 PM CDT | Special Weather Statement | HGX | Trinity | 47 min |
| Jul 3, 4:31 PM CDT | Special Weather Statement | HGX | Chambers | 44 min |
| Jul 3, 4:39 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 51 min |
| Jul 3, 5:04 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 41 min |
| Jul 3, 5:07 PM CDT | Areal Flood Advisory | HGX | Harris | 53 min |
| Jul 3, 5:13 PM CDT | Areal Flood Advisory | HGX | San Jacinto, Trinity | 62 min |
| Jul 3, 5:13 PM CDT | Special Weather Statement | HGX | Houston | 47 min |
| Jul 3, 5:36 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Madison | 54 min |
| Jul 3, 6:07 PM CDT | Areal Flood Advisory | HGX | Brazos, Madison | 53 min |
| Jul 3, 6:25 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Madison | 65 min |
| Jul 3, 6:38 PM CDT | Special Weather Statement | HGX | Jackson | 37 min |
| Jul 3, 6:41 PM CDT | Special Weather Statement | HGX | Houston | 34 min |
| Jul 3, 6:44 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 46 min |
| Jul 3, 6:51 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 24 min |
| Jul 3, 6:55 PM CDT | Special Weather Statement | HGX | Wharton | 35 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.